# SDR BAQA093665

- Difficulty date: March 4, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 359 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010105
- Part serial: 726
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT LEAKING AND FAILED.  REPLACEMENT UNIT SENT.  REPLACED WITH SERVICABLE UNIT.  03/08/2004
